Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RLS, Akathisia + Dopamine D-2 receptors?

Posted by linkadge on April 14, 2007, at 9:36:57

In reply to Re: RLS, Akathisia + Dopamine D-2 receptors? cache-monkey, posted by Larry Hoover on April 13, 2007, at 7:03:23

In one sense I agree. I have found it extremely difficult to do things off SSRI's. I just can't seem to get into the zone. It seems like my brain is expecting an SSRI to regulate things.

TD with SSRI's is a lot rarer than with APs. I got much worse apathy on AP's than with SSRI's. In addition APs also caused a lot more stiffness and movmement problems than SSRI's.

I agree with you, part of the clinical effect is probably due to lowering of limbic dopamine levels. This is probably what achieves the reduction of guilt feelings, as well as perhaps resolving certain dark moods.

Sometimes SSRI's just made me more agreeable. If the doctor asked if I was feeling better, I would be more likely to say yes even thought I may not have been. Serotonin facilitates aquisition of cues of socoal appropriatness.

I have become extrordinarily antisocial after discontinuing SSRI's. I hate people. I don't want to be around people. I just want to be left alone. It sounds to me a lot like how people describe Ecstacy withdrawl. This feels like prolonged ecstacy withdrawl.

I attain absolutely zero pleasure from the presense of others. Its not so much that I am antisocial as I have social reward deficiancy.

The permanant lack of sexual function also doesn't help the situation.

Bla Bla bla,


Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:747867
URL: http://www.dr-bob.org/babble/20070413/msgs/749731.html